Über Kegelschnitte mit gemeinsamem Krümmungselement.

J. Hoschek

Elemente der Mathematik (1966)

  • Volume: 21, page 7-10
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Hoschek, J.. "Über Kegelschnitte mit gemeinsamem Krümmungselement.." Elemente der Mathematik 21 (1966): 7-10. <http://eudml.org/doc/140818>.

author = {Hoschek, J.},
journal = {Elemente der Mathematik},
keywords = {differential geometric Euclidean spaces},
pages = {7-10},
title = {Über Kegelschnitte mit gemeinsamem Krümmungselement.},
url = {http://eudml.org/doc/140818},
volume = {21},
year = {1966},

AU - Hoschek, J.
TI - Über Kegelschnitte mit gemeinsamem Krümmungselement.
JO - Elemente der Mathematik
PY - 1966
VL - 21
SP - 7
EP - 10
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/140818
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.